# SDR SWAA2022041283130

- Difficulty date: March 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 621FB AT RT WING 2022-131656 / [01] TOOL USED P/N 500-464 S/N 15331926 DUE DATE 28-SEP-22.;[02] TOOL USED SCALE P/N:CL5000 S/N:AE-408758 DUE DATE 09-FEB-23;[03] TOOL USED: HOT BONDER: P/N: HCS9200B; S/N: 1622983; DUE DATE: 16-JAN-23.;[04] TOOL USED SCALE P/N 1863T62 S/N AE-40571 DUE DATE 19 MAY 22;[05] TOOL USED: HOT BONDER:P/N; HCS9000B S/N:18175469 DUE DATE: 5-AUG-22. POSITECTOR 200 C ADV P/N: DF-631235 S/N: AE-406428 DUE DATE:6-JUL-22;[06] TOOL USED SCALE P/N: CL5000 S/N: AE-409561 DUE DATE: 24-MAR-22.;[07] CORRECTIVE ACTION 6. ENTRY BY ERROR  CORRECT CORRECTIVE ACTION IS:  TOOL USED SCALE P/N: CL5000 S/N: AE-409561 DUE DATE: 24-MAY-22.;[08] TOOL USED HOTBONDER P/N: HCS9000B; S/N: 18175469 DUE DATE: 05-AUG-22.;[09] CORRECTIVE ACTION 3. ENTRY BY ERROR  CORRECT CORRECTIVE ACTION IS:  TOOL USED: HOT BONDER: P/N: HCS9200B; S/N: 16122983; DUE DATE: 16-JAN-23;[10] REPAIRED ACCESS PANEL 621FB AT RT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[11] REPAIRED ACCESS PANEL 621FB AT RT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[12] TASK COMPLETED
